Alert archive / Washington / Winter Weather Advisories in 2012
Winter Weather Advisory 21, NWS Seattle, WA
NWS Seattle, WA issued this winter weather advisory at Feb 28, 2012, 4:02 AM PST. It took effect at Feb 28, 2012, 6:00 PM PST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2012, 4:02 AM PST (12:02 UTC)
- In effect from
- Feb 28, 2012, 6:00 PM PST
- Expired
- Feb 29, 2012, 3:39 AM PST
- In force
- 10 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
793 WWUS46 KSEW 281202 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 402 AM PST TUE FEB 28 2012 ...LOCALLY HEAVY SNOW IS POSSIBLE ALONG HOOD CANAL LATE THIS AFTERNOON AND TONIGHT... .A FRONTAL SYSTEM APPROACHING WESTERN WASHINGTON TODAY WILL BRING RAIN AND SNOW TO THE HOOD CANAL AREA LATE THIS AFTERNOON AND TONIGHT...AND SNOW TO THE CASCADES TONIGHT. SOUTHEAST WINDS ACROSS THE LOWLANDS WILL CREATE UPSLOPE FLOW ALONG THE EAST SLOPES OF THE OLYMPICS AND POOLING OF COLD AIR...RESULTING IN LOCAL POTENTIALLY HEAVY SNOW ACCUMULATIONS OVER THE HOOD CANAL AREA. WAZ518-519-282000- /O.NEW.KSEW.WW.Y.0021.120229T0200Z-120229T1400Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 402 AM PST TUE FEB 28 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PST WEDNESDAY. * SOME AFFECTED LOCATIONS...THE CASCADE PASSES AND THE ROADS TO MOUNT BAKER AND MOUNT RAINIER. * TIMING...TONIGHT. * ACCUMULATIONS...6 TO 9 INCHES OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS. WHILE THE WEATHER WILL BE SIGNIFICANT...THE WORD ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT EXPECTED. && $$ WAZ511-282000- /O.NEW.KSEW.WS.A.0007.120229T0000Z-120229T1400Z/ HOOD CANAL AREA- 402 AM PST TUE FEB 28 2012 ...WINTER STORM WATCH IN EFFECT FROM THIS AFTERNOON THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM THIS AFTERNOON THROUGH LATE TONIGHT. * SOME AFFECTED LOCATIONS...SHELTON...POTLATCH...HOODSPORT...BRINNON. * TIMING...LATE THIS AFTERNOON AND TONIGHT. * SNOW ACCUMULATIONS...FROM 1 TO 2 INCHES AWAY FROM THE OLYMPICS TO UP TO 8 INCHES CLOSE TO THE OLYMPIC FOOTHILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE WINTER WEATHER. IF YOU MUST TRAVEL IN THE WATCH AREA...CARRY AN EXTRA FLASHLIGHT...FOOD...WATER...AND BLANKETS IN CASE OF EMERGENCY. && $$
5 follow-up statements
252 WWUS46 KSEW 281858 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1058 AM PST TUE FEB 28 2012 ...LOCALLY HEAVY SNOW IS POSSIBLE ALONG HOOD CANAL LATE THIS AFTERNOON AND TONIGHT... .A FRONTAL SYSTEM APPROACHING WESTERN WASHINGTON TODAY WILL BRING RAIN AND SNOW TO THE HOOD CANAL AREA LATER THIS AFTERNOON AND INTO TONIGHT...AND SNOW TO THE CASCADES TONIGHT. SOUTHEAST WINDS ACROSS THE LOWLANDS WILL CREATE UPSLOPE FLOW ALONG THE EAST SLOPES OF THE OLYMPICS AND POOLING OF COLD AIR...RESULTING IN LOCAL POTENTIALLY HEAVY SNOW ACCUMULATIONS OVER THE HOOD CANAL AREA. WAZ511-290300- /O.UPG.KSEW.WS.A.0007.120229T0000Z-120229T1400Z/ /O.NEW.KSEW.WS.W.0011.120228T2000Z-120229T1200Z/ HOOD CANAL AREA- 1058 AM PST TUE FEB 28 2012 ...WINTER STORM WARNING IN EFFECT UNTIL 4 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 4 AM PST WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SOME AFFECTED LOCATIONS...SHELTON...POTLATCH...HOODSPORT... BRINNON. * TIMING...LATER THIS AFTERNOON INTO TONIGHT...TAPERING OFF AFTER MIDNIGHT. * SNOW ACCUMULATIONS...FROM 1 TO 2 INCHES AWAY FROM THE OLYMPICS...LIKE THE SHELTON AREA AND TO UP TO 8 INCHES CLOSER TO THE OLYMPIC FOOTHILLS...LOCATIONS SUCH AS HOODSPORT AND BRINNON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED FOR THE LOWLANDS WHEN 4 INCHES OF SNOW OR MORE IS LIKELY WITHIN A 12 HOUR TIME PERIOD. && $$ WAZ518-519-290300- /O.CON.KSEW.WW.Y.0021.120229T0200Z-120229T1400Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 1058 AM PST TUE FEB 28 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PST WEDNESDAY... * SOME AFFECTED LOCATIONS...THE CASCADE PASSES AND THE ROADS TO MOUNT BAKER AND MOUNT RAINIER. * TIMING...TONIGHT. * ACCUMULATIONS...6 TO 9 INCHES OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS. WHILE THE WEATHER WILL BE SIGNIFICANT...THE WORD ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT EXPECTED. && $$
293 WWUS46 KSEW 290254 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 654 PM PST TUE FEB 28 2012 WAZ511-291100- /O.CON.KSEW.WS.W.0011.000000T0000Z-120229T1200Z/ HOOD CANAL AREA- 654 PM PST TUE FEB 28 2012 ...WINTER STORM WARNING REMAINS IN EFFECT FOR THE HOOD CANAL AREA UNTIL 4 AM PST WEDNESDAY... * SOME AFFECTED LOCATIONS...SHELTON...POTLATCH...HOODSPORT... AND BRINNON. * TIMING...STEADY SNOW...LOCALLY HEAVY...WILL CONTINUE BUT WILL TAPER OFF TO SHOWERS LATER TONIGHT. * ACCUMULATIONS...1 TO 4 INCHES OF SNOW HAS FALLEN AS OF 630 PM PST. ANTICIPATE A TOTAL OF 5 TO 10 INCHES OF SNOW...WITH LESSER AMOUNTS NEAR THE WATER. * IMPACTS...EXPECT HAZARDOUS...WINTER DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED FOR THE LOWLANDS WHEN 4 INCHES OR MORE OF SNOW IS LIKELY WITHIN A 12 HOUR TIME PERIOD. && $$ WAZ518-519-291100- /O.CON.KSEW.WW.Y.0021.000000T0000Z-120229T1400Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 654 PM PST TUE FEB 28 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR THE NORTH AND CENTRAL CASCADES UNTIL 6 AM PST WEDNESDAY... * SOME AFFECTED LOCATIONS...THE CASCADE PASSES AND THE ROADS TO MOUNT BAKER AND MOUNT RAINIER. * TIMING...SNOW WILL CONTINUE OVERNIGHT. * ACCUMULATIONS...A TOTAL OF 6 TO 9 INCHES OF SNOW IS LIKELY OVERNIGHT. * IMPACT...TRAVEL MAY BE DIFFICULT AT TIMES IN THE PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS. WHILE THE WEATHER WILL BE SIGNIFICANT...THE WORD ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT EXPECTED. && $$ WWW.WEATHER.GOV
658 WWUS46 KSEW 290640 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1040 PM PST TUE FEB 28 2012 WAZ511-291200- /O.CON.KSEW.WS.W.0011.000000T0000Z-120229T1200Z/ HOOD CANAL AREA- 1040 PM PST TUE FEB 28 2012 ...WINTER STORM WARNING REMAINS IN EFFECT FOR THE HOOD CANAL AREA UNTIL 4 AM PST WEDNESDAY... * SOME AFFECTED LOCATIONS...BRINNON. * TIMING...STEADY SNOW CONTINUED TO FALL NEAR AND ABOVE THE 500 FOOT LEVEL BUT WILL WILL TAPER OFF TO LIGHT SHOWERS AFTER MIDNIGHT. * ACCUMULATIONS...UP TO 2 INCHES OF NEW SNOW CAN BE EXPECTED MAINLY ABOVE THE 500 FOOT LEVEL OR NEAR THE OLYMPIC FOOTHILLS OVERNIGHT. * IMPACTS...EXPECT HAZARDOUS...WINTER DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED FOR THE LOWLANDS WHEN 4 INCHES OR MORE OF SNOW IS LIKELY WITHIN A 12 HOUR TIME PERIOD. && $$ WAZ519-291445- /O.EXT.KSEW.WW.Y.0021.000000T0000Z-120301T0800Z/ WEST SLOPES CENTRAL CASCADES AND PASSES- 1040 PM PST TUE FEB 28 2012 ...WINTER WEATHER ADVISORY IN EFFECT FOR THE CENTRAL CASCADES UNTIL MIDNIGHT PST WEDNESDAY NIGHT... * SOME AFFECTED LOCATIONS...PARADISE AND LONGMIRE. * TIMING...PERIODS OF SNOW WILL PERSIST OVERNIGHT BEFORE BECOMING SHOWERY ON WEDNESDAY.. * ACCUMULATIONS...6 TO 13 INCHES OF NEW SNOW IS LIKELY BY LATE WEDNESDAY NIGHT...WITH THE HIGHEST AMOUNTS FALLING ON MOUNT RAINIER SOUTHWARD. * IMPACT...TRAVEL MAY BE DIFFICULT AT TIMES IN THE PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS. WHILE THE WEATHER WILL BE SIGNIFICANT...THE WORD ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT EXPECTED. && $$ WAZ518-291400- /O.CON.KSEW.WW.Y.0021.000000T0000Z-120229T1400Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- 1040 PM PST TUE FEB 28 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR THE NORTH CASCADES UNTIL 6 AM PST WEDNESDAY... * SOME AFFECTED LOCATIONS...MOUNT BAKER. * TIMING...PERIODS OF SNOW WILL TAPER OFF TO SHOWERS EARLY WEDNESDAY. * ACCUMULATIONS...ANOTHER 2 TO 4 INCHES OF SNOW IS LIKELY OVERNIGHT. * IMPACT...TRAVEL MAY BE DIFFICULT AT TIMES IN THE PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS. WHILE THE WEATHER WILL BE SIGNIFICANT...THE WORD ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT EXPECTED. && $$ WWW.WEATHER.GOV
781 WWUS46 KSEW 290811 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1211 AM PST WED FEB 29 2012 WAZ511-290915- /O.CAN.KSEW.WS.W.0011.000000T0000Z-120229T1200Z/ HOOD CANAL AREA- 1211 AM PST WED FEB 29 2012 ...WINTER STORM WARNING FOR THE HOOD CANAL AREA HAS ENDED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE WINTER STORM WARNING FOR THE HOOD CANAL AREA. AT MIDNIGHT...RADAR AND SATELLITE IMAGERY SHOW THE FRONT OVER WESTERN WASHINGTON HAS DISSIPATED. WITH AN UPPER LEVEL TROUGH OVER THE REGION...SHOWERS WILL MOVE PERIODICALLY ACROSS THE AREA THE REST OF TONIGHT AND WEDNESDAY. SNOW LEVELS REMAIN LOW SO EVEN THOUGH RAIN SHOWERS WILL PREDOMINATE...THERE COULD BE BRIEF PERIODS OF SNOW OR RAIN AND SNOW MIXED WITH HEAVIER SHOWERS. $$ WAZ518-291400- /O.CON.KSEW.WW.Y.0021.000000T0000Z-120229T1400Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- 1211 AM PST WED FEB 29 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY... * SOME AFFECTED LOCATIONS...MOUNT BAKER. * TIMING...PERIODS OF SNOW WILL TAPER OFF TO SHOWERS EARLY WEDNESDAY. * ACCUMULATIONS...ANOTHER 2 TO 4 INCHES OF SNOW IS LIKELY OVERNIGHT. * IMPACT...TRAVEL MAY BE DIFFICULT AT TIMES IN THE PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS. WHILE THE WEATHER WILL BE SIGNIFICANT...THE WORD ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT EXPECTED. && $$ WAZ519-291615- /O.CON.KSEW.WW.Y.0021.000000T0000Z-120301T0800Z/ WEST SLOPES CENTRAL CASCADES AND PASSES- 1211 AM PST WED FEB 29 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST WEDNESDAY NIGHT... * SOME AFFECTED LOCATIONS...PARADISE AND LONGMIRE. * TIMING...PERIODS OF SNOW WILL PERSIST OVERNIGHT BEFORE BECOMING SHOWERY ON WEDNESDAY.. * ACCUMULATIONS...6 TO 13 INCHES OF NEW SNOW IS LIKELY BY LATE WEDNESDAY NIGHT...WITH THE HIGHEST AMOUNTS FALLING ON MOUNT RAINIER SOUTHWARD. * IMPACT...TRAVEL MAY BE DIFFICULT AT TIMES IN THE PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS. WHILE THE WEATHER WILL BE SIGNIFICANT...THE WORD ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT EXPECTED. && $$
484 WWUS46 KSEW 291139 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 339 AM PST WED FEB 29 2012 WAZ518-291245- /O.CAN.KSEW.WW.Y.0021.000000T0000Z-120229T1400Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- 339 AM PST WED FEB 29 2012 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WINTER WEATHER ADVISORY FOR THE WEST SLOPES OF THE NORTHERN CASCADES AND PASSES. SNOW SHOWERS WILL CONTINUE OVER THE CASCADES TODAY...BUT ACCUMULATIONS WILL BE LESS THAN 6 INCHES...SO THE WINTER WEATHER ADVISORY WILL BE DROPPED. $$ WAZ519-291245- /O.CAN.KSEW.WW.Y.0021.000000T0000Z-120301T0800Z/ WEST SLOPES CENTRAL CASCADES AND PASSES- 339 AM PST WED FEB 29 2012 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WINTER WEATHER ADVISORY FOR THE WEST SLOPES OF THE CENTRAL CASCADES. SNOW SHOWERS WILL CONTINUE OVER THE CASCADES WILL CONTINUE TODAY AND TONIGHT. THE HEAVIEST ACCUMULATIONS WILL BE OVER MOUNT RAINIER AND THE ROAD TO PARADISE...WHERE UP TO 6 INCHES MAY FALL TODAY...WITH ANOTHER 6 INCHES TONIGHT. ACCUMULATIONS AT WHITE PASS AND SNOQUALMIE PASS WILL BE LOWER. $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this winter weather advisory went out at Feb 27, 9:57 PM PST, 6 hours 5 minutes earlier.
Area forecast discussion, Feb 27, 9:57 PM PST, 6 hours 5 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE SEATTLE WA
957 PM PST MON FEB 27 2012
CORRECTED TYPO IN THE SHORT TERM SEGMENT.
.SYNOPSIS...THE NEXT PACIFIC STORM WILL BRING RAIN AND MOUNTAIN SNOW
TO THE AREA ON TUESDAY. A LITTLE SNOW IS POSSIBLE ON THE LOWLANDS
WITH THIS SYSTEM. AN UNSEASONABLY COOL AIR MASS WILL REMAIN OVER THE
REGION FOR A CHANCE OF RAIN OR SNOW SHOWERS THROUGH ABOUT THURSDAY
MORNING. MILDER BUT CONTINUED WET WEATHER IS LIKELY LATER THIS WEEK.
&&
.SHORT TERM..
AN UPPER LOW OVER THE ERN PAC WILL CONTINUE TO MOVE E. EXPECT PRECIP
TO DEVELOP ON THE COAST LATE TUE MORNING AND THEN SLOWLY OVERSPREAD
THE INTERIOR IN THE AFTERNOON. THE NAM WAS A LITTLE FASTER IN
BRINGING THE PRECIP EWD THAN THE GFS. THE GFS ALSO HAD A FARTHER SWD
TRACK OF THE UPPER LOW THAN THE NAM. THE NAM SOLUTION WOULD RESULT
IN STRONGER WIND SPEEDS OVER THE CWA...ESPECIALLY OVER PARTS OF THE
NW INTERIOR. CURRENTLY...A WIND ADVISORY IS IN EFFECT FOR THE COAST
AND NW INTERIOR...WHICH IS FINE CONSIDERING THE DIFFERENCES IN THE
MODELS DETAILS.
BOTH THE NAM AND GFS THICKNESS VALUES INDICATED THAT THE PRECIP
COULD FALL AS A RAIN/SNOW MIX OR SNOW OVER MUCH OF THE LOWLANDS TUE
NIGHT...ESPECIALLY OVER THE HOOD CANAL AREA. THE HOOD CANAL AREA
WILL NEED TO BE WATCHED AS AMOUNTS COULD END UP IN THE ADVISORY OR
LOW END WARNING CRITERIA RANGE. EXPECT THE STEADY PRECIP TO TAPER
OFF TO SHOWERS LATE TUE NIGHT BEHIND THE OCCLUDED FRONT.
THE AIR MASS WILL REMAIN COOL THROUGH THU UNDER CYCLONIC FLOW ALOFT
FOR A CONTINUED THREAT OF LOWLAND SNOW...ESPECIALLY WHERE THE PUGET
SOUND CONVERGENCE ZONE /PSCZ/ DEVELOPS. EXPECT AN UPPER RIDGE TO
BEGIN BUILDING IN FROM THE W DURING THE DAY THU.
.LONG TERM FROM THE PREV DISCUSSION...
THE PATTERN REMAINS PROGRESSIVE INTO THE WEEKEND. HAVE KEPT MOSTLY
CHANCE POPS FOR NOW. A STRONG LOOKING SYSTEM ARRIVES SUNDAY OR
MONDAY AND HAVE MADE RAIN LIKELY THEN. TEMPERATURES WILL BE CLOSER
TO CLIMATOLOGY BUT PERHAPS STILL A DEGREE OR TWO BELOW
AVERAGE...WITH HIGHS NEAR 50 AND LOWS NEAR 40. BURKE
&&
.HYDROLOGY...
FLOODING IS NOT EXPECTED THROUGH EARLY NEXT WEEK.
&&
.AVIATION...AN UPPER LEVEL TROUGH WILL MOVE OVER THE EASTERN PACIFIC
TONIGHT AND TUESDAY WITH INCREASING SOUTHERLY FLOW ALOFT. A FRONTAL
SYSTEM WILL MOVE THROUGH THE COASTAL WATERS TUESDAY AND OVER THE
INTERIOR TUESDAY AFTERNOON AND EVENING. AIR MASS DRY AND
STABLE...BECOMING MOIST ON TUESDAY.
KSEA...HIGH CLOUDS TONIGHT AND TUESDAY MORNING WITH LIGHT NORTH WIND
BECOMING LIGHT SOUTH. INCREASING LOW AND MID CLOUDS AND SOUTH WINDS
TUESDAY AFTERNOON AND EVENING WITH RAIN DEVELOPING LATE IN THE
AFTERNOON AS A FRONTAL SYSTEM MOVES ONSHORE. SHOWERS COULD MIX WITH
SNOW AFTER MIDNIGHT TUESDAY AS COLDER AIR MOVES IN BEHIND THE FRONT
BUT NO ACCUMULATIONS ARE EXPECTED AT THE TERMINAL. SCHNEIDER
&&
.MARINE...A VIGOROUS FRONTAL SYSTEM WILL BRING GALE FORCE SOUTHERLY
WINDS TO MOST WATERS TUESDAY. A SURFACE LOW TRACKING WEST TO EAST
THROUGH THE COASTAL WATERS WILL CONTINUE SMALL CRAFT SOUTHERLY WINDS
MOST WATERS INTO WEDNESDAY. WEAKER ONSHORE FLOW WILL PREVAIL
THURSDAY WITH A MODEST FRONTAL SYSTEM MOVING THROUGH THE WATERS
FRIDAY OR FRIDAY NIGHT. SCHNEIDER
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WIND ADVISORY FROM 7 AM TO 10 PM PST TUESDAY FOR THE COAST
AND NORTHWEST INTERIOR.
PZ...GALE WARNINGS ARE IN EFFECT FOR ALL WATERS EXCEPT THE CENTRAL
STRAIT OF JUAN DE FUCA AND THE PUGET SOUND/HOOD CANAL.
SMALL CRAFT ADVISORY FROM 7 AM TUESDAY TO 4 AM PST WEDNESDAY
FOR THE CENTRAL STRAIT OF JUAN DE FUCA AND THE PUGET SOUND/
HOOD CANAL.
&&
WWW.WEATHER.GOV/SEATTLE
FOR THE GRAPHICAL AFD...VISIT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 4:02 AM PST | Winter Storm Watch | SEW | 7 hr | |
| Feb 28, 9:05 AM PST | Small Craft Advisory for Rough Bar | SEW | 4 days | |
| Feb 28, 10:58 AM PST | Winter Storm Warning | SEW | 13 hr |
Nearby
Winter Weather Advisories in Washington, 2012Every winter weather advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.